I had Viagra 5o mg and then had three Isorbide Mononitrate? What will take place?

Query by guy2598us: I experienced Viagra 5o mg and then had 3 Isorbide Mononitrate? What will happen?
Will I die? I experienced sex by the way? Shall I just take yet another fifty mg of Viagra to actuallu get a heart attack?

Responses:

Response by Peter K
No matter what you are attempting to do, it is quite silly, and coronary heart attack is one particular of the hazards according to this. You may well be blessed and practically nothing will occur or you may possibly die. Or you may well be disabled and that may well spoil your day.
–//–
Sildenafil (Viagra). Concomitant administration of isosorbide mononitrate and sildenafil (Viagra) can potentiate the vasodilatory result of isosorbide mononitrate with the potential end result of critical side consequences such as syncope or myocardial infarction. Consequently, sildenafil must not be provided to sufferers presently obtaining isosorbide mononitrate therapy.

Response by Lise K
Properly why do you want to die? Was the sex so poor? Sure you will die if you get also a lot of tablets. Do not be stupid!

Give your response to this query below!